MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SUCTIONPRO 72; CATHETERS, SUCTION, TRACHEOBRONCHIAL

SMITHS MEDICAL ASD, INC. SUCTIONPRO 72; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number Z110N-14
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the respiratory aide found that a part from the inline suction system was missing in the package.This was noticed immediately upon use.No patient injury was reported.
 
Additional Manufacturer Narrative
No product sample was received; therefore, visual, and functional testing could not be performed.A device history record (dhr) review was performed, and no issues were noted during manufacture.No root cause could be determined as the complaint could not be confirmed.Operator of device is unknown.No information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
SUCTIONPRO 72
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15468982
Report Number3012307300-2022-20162
Device Sequence Number14569865
Product Code BSY
UDI-Device Identifier15019315058868
UDI-Public15019315058868
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K923559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2021
Device Model NumberZ110N-14
Device Catalogue NumberZ110N-14
Device Lot Number3592781
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2022
Initial Report FDA Received Date09/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown